# SDR SIMA20130203008

- Difficulty date: February 3, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 32,312 hours, 30,588 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 3247 THE CREW REPORTED AFTER LANDING DURING TAXI THEY RECEIVED AN EICAS MESSAGE "BAGG SMOKE" ILLUMINATED.  CREW FOLLOWED AOM 1 PROCDURES AND DECLARED AN EMERGENCY REQUESTING CFR.  DISCHARGED BOTTLE BAGGAGE SMOKE INDICATION WENT OUT AFTER ABOUT 5 MINUTES.  THE FLIGHT ATTENDANT REPORTED NO FIRE OR SMOKE AFTER BEING ASKED TO INVESTIGATE.  CFR FOUND NO EVIDENCE OF SMOKE OR FIRE.  THE AIRCRAFT TAXIED TO THE GATE AND WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FWD CARGO COMPARTMENT SMOKE DETECTOR IAW EMB AMM 26-15-01.  PART 473597-13.  S/N 0064.  REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR AS PER EMB MM 26-15-01.  OPS CHECK GOOD AT THIS TIME.  PART 473597-13. S/N 3071.  THE AIRCRAFT WAS RETURNED TO SE
